# SDR QXEA2015020200043

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,636 hours, 20,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY FLOOD LIGHT IS INOPERATIVE.  REPLACED THE LAMP.
